Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zubarev, Evgenii Nikolaevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:64
Abstract pages:431
Full texts:105
References:32
E-mail:

http://www.mathnet.ru/eng/person64797
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. E. N. Zubarev, “Reactive diffusion in multilayer metal/silicon nanostructures”, UFN, 181:5 (2011),  491–520  mathnet; Phys. Usp., 54:5 (2011), 473–498  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021